# SDR ASAA2022102940531

- Difficulty date: October 29, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 44,665 hours, 13,186 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Windshear Sys
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, WIND SHEAR WARNING. ABORT TAKEOFF (UNDER 60 KTS) WEATHER RADAR WENT INTO TEST MODE AFTER AP WARNING CLEARED . SECOND TAKEOFF ATTEMPTED. RADAR WIND SHEAR WARNING AGAIN. ABORT T.O. LOW SPEED . RADAR RETURNED TO TEST MODE AFTER WARNING CLEARED. GROUNDED - YES. PERFORMED B737-800 FIM 34-43 TASK 801 AND B737-800 AMM 34-43-00 NO DEFECTS NOTED. NO FAULTS NOTED ON FMC'S.
